A male asked:
what happens if my acne returns after finishing accutane? what do i do? is it possible that it can come back?
1 doctor answer
Dr. Ed Friedlander answered
44 years experience Pathology
Eventually it will: However, you'll be acne-free for several months or up to a few years. You may then respond to milder treatment or you may need another course of isotretinoin. Acne is a grave personal and professional problem. Significant adult acne can keep you from getting a job you otherwise deserve. Eventually it will remit on its own, but until then, you need to manage it medically. Best wishes.
Answered on Feb 21, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month